In this work we study the periodic solutions, their stability and bifurcation for the class of Duffing differential equation mathematical equation represented where C > 0, ε > 0 and Λ are real parameter, A(t), b(t) and h(t) are continuous T periodic functions and ε is sufficiently small. Our results are proved using the averaging method of first order.
|Journal||Discrete and Continuous Dynamical Systems- Series A|
|Publication status||Published - 1 Jan 2013|
- Averaging method
- Duffing differential equation
- Periodic solution
Llibre, J., & Roberto, L. A. (2013). On the periodic solutions of a class of duffing differential equations. Discrete and Continuous Dynamical Systems- Series A, 33(1), 277-282. https://doi.org/10.3934/dcds.2013.33.277